# SDR PCAA9800781

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO ISP, AIRCRAFT DIVERTED INTO ACY DUE TO BAG BAY SMOKE DETECTOR WARNING ILLUMINATED.  CREW INSPECTED BAG COMPARTMENT AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  THE FLIGHT ATTENDANT DID REPORT A FOUL SMELL OF AEROSOL THROUGHOUT THE CABIN.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS.  REMOVED AND REPLACED THE FORWARD DETECTOR AND INOPPED THE AFT DETECTOR UNDER MEL PROVISIONS AS A PRECAUTIONARY MEASURE.  A/C RETURNED TO SERVICE.  (M)
